Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type
Number of items at this level: 37.

Book / Monograph

Wendland, Holger:
Scattered data approximation.
Cambridge : Cambridge University Press , 2005 . - X, 336 p. - (Cambridge Monographs on Applied and Computational Mathematics ; 17 )
Review:

Article in a journal

Volltext
Rieger, Christian ; Wendland, Holger:
Sampling inequalities for sparse grids.
In: Numerische Mathematik. Vol. 136 (June 2017) Issue 2 . - pp. 439-466.
DOI: https://doi.org/10.1007/s00211-016-0845-7
Review:

Volltext
Townsend, Alex ; Wendland, Holger:
Multiscale analysis in Sobolev spaces on bounded domains with zero boundary values.
In: IMA Journal of Numerical Analysis. Vol. 33 (2013) Issue 3 . - pp. 1095-1114.
DOI: https://doi.org/10.1093/imanum/drs036
Review:

Volltext
Le Gia, Q. T. ; Sloan, I. H. ; Wendland, Holger:
Multiscale approximation for functions in arbitrary Sobolev spaces by scaled radial basis functions on the unit sphere.
In: Applied and Computational Harmonic Analysis. Vol. 32 (May 2012) Issue 3 . - pp. 401-412.
DOI: https://doi.org/10.1016/j.acha.2011.07.007
Review:

Volltext
Le Gia, Q. T. ; Sloan, I. H. ; Wendland, Holger:
Multiscale RBF collocation for solving PDEs on spheres.
In: Numerische Mathematik. Vol. 121 (May 2012) Issue 1 . - pp. 99-125.
DOI: https://doi.org/10.1007/s00211-011-0428-6
Review:

Volltext
Schräder, Daniela ; Wendland, Holger:
An extended error analysis for a meshfree discretization method of Darcy's problem.
In: SIAM Journal on Numerical Analysis. Vol. 50 (2012) Issue 2 . - pp. 838-857.
DOI: https://doi.org/10.1137/100806461
Review:

Volltext
Wendland, Holger:
Multiscale analysis of Sobolev spaces on bounded domains.
In: Numerische Mathematik. Vol. 116 (September 2010) Issue 3 . - pp. 493-517.
DOI: https://doi.org/10.1007/s00211-010-0313-8
Review:

Volltext
Giesl, Peter ; Wendland, Holger:
Approximating the basin of attraction of time-periodic ODEs by meshless collocation of a Cauchy problem.
In: Discrete and Continuous Dynamical Systems. Series A. (September 2009) Issue Supplement . - pp. 259-268.
Review:

Volltext
Sloan, Ian H. ; Wendland, Holger:
Inf-sup condition for spherical polynomials and radial basis functions on spheres.
In: Mathematics of Computation. Vol. 78 (2009) Issue 267 . - pp. 1319-1331.
DOI: https://doi.org/10.1090/S0025-5718-09-02207-8
Review:

Volltext
Dyn, Nira ; Iske, Armin ; Wendland, Holger:
Meshfree thinning of 3D point clouds.
In: Foundations of Computational Mathematics. Vol. 8 (2008) Issue 4 . - pp. 409-425.
DOI: https://doi.org/10.1007/s10208-007-9008-7
Review:

Volltext
Narcowich, Francis J. ; Sun, Xingping ; Ward, Joseph D. ; Wendland, Holger:
Direct and inverse Sobolev error estimates for scattered data interpolation via spherical basis functions.
In: Foundations of Computational Mathematics. Vol. 7 (2007) Issue 3 . - pp. 369-390.
DOI: https://doi.org/10.1007/s10208-005-0197-7
Review:

Volltext
Giesl, Peter ; Wendland, Holger:
Meshless collocation : error estimates with application to dynamical systems.
In: SIAM Journal Numerical Analysis. Vol. 45 (2007) Issue 4 . - pp. 1723-1741.
DOI: https://doi.org/10.1137/060658813
Review:

Volltext
Wendland, Holger:
On the stability of meshless symmetric collocation for boundary value problems.
In: BIT Numerical Mathematics. Vol. 47 (2007) Issue 2 . - pp. 455-468.
DOI: https://doi.org/10.1007/s10543-007-0121-4
Review:

Volltext
Narcowich, Francis J. ; Ward, Joseph D. ; Wendland, Holger:
Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions.
In: Constructive Approximation. Vol. 24 (September 2006) Issue 2 . - pp. 175-186.
DOI: https://doi.org/10.1007/s00365-005-0624-7
Review:

Volltext
Schaback, Robert ; Wendland, Holger:
Kernel techniques : from machine learning to meshless methods.
In: Acta Numerica. Vol. 15 (2006) . - pp. 543-639.
DOI: https://doi.org/10.1017/S0962492906270016
Review:

Volltext
Wendland, Holger ; Rieger, Christian:
Approximate interpolation with applications to selecting smoothing parameters.
In: Numerische Mathematik. Vol. 101 (October 2005) Issue 4 . - pp. 729-748.
DOI: https://doi.org/10.1007/s00211-005-0637-y
Review:

Volltext
de Marchi, Stefano ; Schaback, Robert ; Wendland, Holger:
Near-optimal data-independent point locations for radial basis function interpolation.
In: Advances in Computational Mathematics. Vol. 23 (October 2005) Issue 3 . - pp. 317-330.
DOI: https://doi.org/10.1007/s10444-004-1829-1
Review:

Volltext
Wendland, Holger:
On the convergence of a general class of finite volume methods.
In: SIAM Journal on Numerical Analysis. Vol. 43 (2005) Issue 3 . - pp. 987-1002.
DOI: https://doi.org/10.1137/040612993
Review:

Volltext
Narcowich, Francis J. ; Ward, Joseph D. ; Wendland, Holger:
Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting.
In: Mathematics of Computation. Vol. 74 (2005) . - pp. 743-763.
DOI: https://doi.org/10.1090/S0025-5718-04-01708-9
Review:

Volltext
Narcowich, Francis J. ; Ward, Joseph D. ; Wendland, Holger:
Refined error estimates for radial basis function interpolation.
In: Constructive Approximation. Vol. 19 (2003) Issue 4 . - pp. 541-564.
DOI: https://doi.org/10.1007/s00365-002-0529-7
Review:

Volltext
Schaback, Robert ; Wendland, Holger:
Inverse and saturation theorems for radial basis function interpolation.
In: Mathematics of Computation. Vol. 71 (2002) Issue 238 . - pp. 669-681.
DOI: https://doi.org/10.1090/S0025-5718-01-01383-7
Review:

Volltext
Beckert, Armin ; Wendland, Holger:
Multivariate interpolation for fluid-structure-interaction problems using radial basis functions.
In: Aerospace Science and Technology. Vol. 5 (February 2001) Issue 2 . - pp. 125-134.
DOI: https://doi.org/10.1016/S1270-9638(00)01087-7

Article in a book

Volltext
Wendland, Holger:
Computational aspects of radial basis function approximation.
In: Jetter, Kurt (ed.): Topics in multivariate approximation and interpolation. - Amsterdam : Elsevier, 2006 . - pp. 231-256 . - IX, 346 S. . - (Studies in computational mathematics ; 12 )
DOI: https://doi.org/10.1016/S1570-579X(06)80010-8
Review:

Ahrem, R. ; Beckert, Armin ; Wendland, Holger:
A new multivariate interpolation method for large-scale spatial coupling problems in aeroelasticity.
In: DLRG; International Forum on Aeroelasticity and Structural Dynamics, IFASD (ed.): Conference Proceedings : Vorträge ; [München, June 28 - July 1, 2005]. - Bonn : DGLR, 2005 . - 1 CDROM . - (DGLR-Bericht ; 2005.04 )

Wendland, Holger:
Reconstructing multivariate functions from large data sets.
In: Haußmann, Werner (ed.): Modern developments in multivariate approximation : 5th International Conference, Witten-Bommerholz (Germany), September, 2002. - Basel : Birkhäuser, 2003 . - pp. 295-308 . - (International Series of Numericl Mathematics ; 145 )
Review:

Wendland, Holger:
Fast evaluation of radial basis functions : methods based on partition of unity.
In: Chui, Charles K. (ed.): Approximation theory X : [selections of papers that were presented at the Tenth International Conference on Approximation Theory, held in St. Louis, Missouri, in March 2001]. - Nashville, Tn : Vanderbilt Univ. Press, 2002 . - pp. 473-483 . - 2 Bände; XIV, 402 S. und XV, 483 S.
Review:

Wendland, Holger:
Gaussian interpolation revisited.
In: Trends in approximation theory 2000 : Vanderbild University, Nashville 2000. - Nashville : Vanderbilt Univ. Press, Nashville, TN, 2001 . - pp. 417-426 . - (Innov. Appl. Math. )
Review:

Doctoral thesis

Stark, Matthias:
Das schwache Dirichletproblem in L q für das Differentialgleichungssystem v = p und die Lösung der Divergenzgleichung.
Bayreuth : Math. Inst. der Univ. , 2004 . - XII, 352 p. - (Bayreuther mathematische Schriften ; 70 )
( Doctoral thesis, 2004 , Universität Bayreuth, Fakultät für Mathematik und Physik)

Weiser, Uwe:
Ein Eindeutigkeitsresultat bzw. Konvergenzverhalten für die Stokes- und Navier-Stokes-Probleme auf unendlichen bzw. halbunendlichen Zylindern mit Querschnitten schwacher Regularität.
1997 . - 104 S.
( Doctoral thesis, 1997 , Universität Bayreuth, Fakultät für Mathematik, Physik und Informatik)

Ziegler, Thomas:
Die Helmholtz-Zerlegung, das schwache Neumann- und Dirichlet-Problem für L q auf unbeschränkten zylindrischen Gebieten.
1997
( Doctoral thesis, 1997 , Universität Bayreuth, Fakultät für Mathematik und Physik)

Müller, Reinhard:
Das schwache Dirichletproblem in L q für den Bipotentialoperator in beschränkten Gebieten und in Außengebieten.
Bayreuth : Universität, Lehrstuhl II für Mathematik , 1994 . - S. 115 - 214 - (Bayreuther mathematische Schriften ; 49 )
( Doctoral thesis, 1994 , Universität Bayreuth, Fakultät für Mathematik, Physik und Informatik)

Grenz, Sybille:
Kornsche Ungleichungen und schwache Lösungen Navier'scher Randwertprobleme im Banachraumfall für beschränkte Gebiete und Außengebiete.
Bayreuth : Univ. , 1991 . - 190 p. - (Bayreuther mathematische Schriften ; 37 )
( Doctoral thesis, 1991 , Universität Bayreuth, Fakultät für Mathematik und Physik)

Griesinger, Regina:
The boundary value problem rot u=f,u vanishing at the boundary and the related decompositions of Lq and H10,q: existence.
Ferrara , 1990 . - 43 p.
( Doctoral thesis, 1989 , Universität Bayreuth, Fakultät für Mathematik und Physik)

Landes, Margarete:
Eindeutigkeit und Stabilität schwacher Lösungen streng nichtlinearer elliptischer Randwertprobleme.
1983 . - 104 p.
( Doctoral thesis, 1983 , Universität Bayreuth, Fakultät für Mathematik und Physik)

Gruber, Manfred:
Lokale Abschätzungen für Sublösungen und Superlösungen quasilinearer parabolischer Differentialgleichungen zweiter Ordnung in allgemeiner Form.
1981 . - 58 S.
( Doctoral thesis, 1981 , Universität Bayreuth, Fakultät für Mathematik und Physik)

Master's, Magister, Diploma, or Admission thesis

Bauer, Maximilian:
Konvergenz und Stabilität von adaptiven Multilevelverfahren.
2016
(Master's, 2016 , Universität Bayreuth, Fakultät für Mathematik, Physik und Informatik, Lehrstuhl Angewandte und Numerische Analysis)

Bachelor thesis

Bauer, Maximilian:
Adaptive Multilevelverfahren zur Interpolation und Kollokation mit radialen Basisfunktionen.
2013
( Bachelor thesis, 2014 , Universität Bayreuth, Fakultät für Mathematik, Physik und Informatik, Lehrstuhl Angewandte und Numerische Analysis)

This list was generated on Sat May 25 01:06:34 2019 CEST.
[Top of page]
URL für die Einbettung dieser Seite in externe WWW-Seiten über PHP:
http://eref.uni-bayreuth.de/cgi/exportview/divisions/111003/XML/111003.xml